Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Nov 14, 2006, 3:58 PM CST for 33 counties in Texas. It took effect at Nov 15, 2006, 8:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 3:58 PM CST (21:58 UTC)
- In effect from
- Nov 15, 2006, 8:00 AM CST
- Expired
- Nov 15, 2006, 5:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEWX 142158 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FOR WEDNESDAY FROM 8 AM TO 5 PM CST... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS AFTER MIDNIGHT TONIGHT THROUGH THE EARLY MORNING HOURS ON WEDNESDAY. AS HIGH PRESSURE QUICKLY BUILDS OVER THE AREA IN WAKE OF THE COLD FRONT...STRONG NORTH AND NORTHWEST WINDS ARE EXPECTED OVER SOUTH CENTRAL TEXAS WEDNESDAY. TXZ171>173-183>194-202>209-217>225-228-150900- /O.NEW.KEWX.WI.Y.0011.061115T1400Z-061115T2300Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 358 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM CST WEDNESDAY. NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS NEAR 40 TO 45 MPH...IS LIKELY ACROSS SOUTH CENTRAL TEXAS WEDNESDAY...IN WAKE OF THE STRONG COLD FRONT. WINDS WILL DIMINISH IN THE LATE AFTERNOON TO EARLY EVENING WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS74 KEWX 150351 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 951 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FOR WEDNESDAY FROM 8 AM TO 5 PM CST... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS AFTER MIDNIGHT TONIGHT THROUGH THE EARLY MORNING HOURS ON WEDNESDAY. AS HIGH PRESSURE QUICKLY BUILDS OVER THE AREA IN WAKE OF THE COLD FRONT...STRONG NORTH AND NORTHWEST WINDS ARE EXPECTED OVER SOUTH CENTRAL TEXAS WEDNESDAY. TXZ171>173-183>194-202>209-217>225-228-152300- /O.CON.KEWX.WI.Y.0011.061115T1400Z-061115T2300Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 951 PM CST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM CST WEDNESDAY. NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS NEAR 40 TO 45 MPH...IS LIKELY ACROSS SOUTH CENTRAL TEXAS WEDNESDAY...IN WAKE OF THE STRONG COLD FRONT. WINDS WILL DIMINISH IN THE LATE AFTERNOON TO EARLY EVENING WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KEWX 151003 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 403 AM CST WED NOV 15 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... .A STRONG COLD FRONT WILL EXIT SOUTH CENTRAL TEXAS EARLY THIS MORNING. AS HIGH PRESSURE QUICKLY BUILDS OVER THE REGION IN THE WAKE OF THE COLD FRONT...STRONG NORTHWEST WINDS WILL PERSIST OVER SOUTH CENTRAL TEXAS. THIS WILL CREATE HAZARDOUS OUTDOOR ACTIVITIES AND DRIVING CONDITIONS FOR THE DAY. TXZ171>173-183>194-202>209-217>225-228-152300- /O.CON.KEWX.WI.Y.0011.061115T1400Z-061115T2300Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 403 AM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... AFTER THE PASSAGE OF A STRONG COLD FRONT...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 40 TO 45 MPH CAN BE EXPECTED ACROSS SOUTH CENTRAL TEXAS. WINDS WILL BEGIN TO DIMINISH IN THE LATE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KEWX 152138 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 338 PM CST WED NOV 15 2006 ...WIND ADVISORY IN EFFECT THROUGH TO 5 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FOR THE HILL COUNTRY TONIGHT... .BLUSTERY NORTH WINDS WILL DECREASE WITH SUNSET AS A STORM SYSTEM MOVE NORTHEAST TO THE GREAT LAKES. LIGHTER WINDS, VERY DRY AND COLD AIR, AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO FREEZING OVER THE HILL COUNTRY, STARTING AROUND 2 AM THURSDAY MORNING, AND ENDING AROUND 8 AM THURSDAY. TXZ171-183>189-203-204-152300- /O.NEW.KEWX.FZ.W.0003.061116T0800Z-061116T1400Z/ /O.CON.KEWX.WI.Y.0011.000000T0000Z-061115T2300Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- UVALDE-MEDINA- INCLUDING THE CITIES OF...LLANO...DEL RIO...ROCKSPRINGS... LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...UVALDE... HONDO 338 PM CST WED NOV 15 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. LIGHTER WINDS, VERY DRY AND COLD AIR, AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO FREEZING OVER THE HILL COUNTRY, STARTING AROUND 2 AM THURSDAY MORNING, AND ENDING AROUND 8 AM THURSDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ172-173-190>194-202-205>209-217>225-228-152300- /O.CON.KEWX.WI.Y.0011.000000T0000Z-061115T2300Z/ BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...BURNET...GEORGETOWN...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...BRACKETTVILLE... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS 338 PM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KEWX 152315 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 PM CST WED NOV 15 2006 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING IN EFFECT FOR THE HILL COUNTRY TONIGHT... .NORTH WINDS WILL CONTINUE TO DECREASE AS SUNSET APPROACHES. LIGHTER WINDS...VERY DRY AND COLD AIR...AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO FREEZING OVER THE HILL COUNTRY...STARTING AROUND 2 AM THURSDAY MORNING...AND ENDING AROUND 8 AM THURSDAY. TXZ171-183>189-203-204-160015- /O.EXP.KEWX.WI.Y.0011.000000T0000Z-061115T2300Z/ /O.CON.KEWX.FZ.W.0003.061116T0800Z-061116T1400Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- UVALDE-MEDINA- INCLUDING THE CITIES OF...LLANO...DEL RIO...ROCKSPRINGS... LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...UVALDE... HONDO 515 PM CST WED NOV 15 2006 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY. SUSTAINED WINDS HAVE FALLEN BELOW ADVISORY LEVELS. THIS TREND WILL CONTINUE WITH A MORE RAPID DECREASE AFTER SUNSET. HOWEVER...SOME WIND GUSTS UP TO 35 MPH CAN BE EXPECTED UNTIL AROUND SUNSET. LIGHTER WINDS...VERY DRY AND COLD AIR...AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO FREEZING OVER THE HILL COUNTRY... STARTING AROUND 2 AM THURSDAY MORNING...AND ENDING AROUND 8 AM THURSDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ172-173-190>194-202-205>209-217>225-228-160015- /O.EXP.KEWX.WI.Y.0011.000000T0000Z-061115T2300Z/ BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...BURNET...GEORGETOWN...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...BRACKETTVILLE... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS 515 PM CST WED NOV 15 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WINDS HAVE FALLEN BELOW ADVISORY LEVELS. THIS TREND WILL CONTINUE WITH A MORE RAPID DECREASE AFTER SUNSET. HOWEVER...SOME WIND GUSTS UP TO 35 MPH CAN BE EXPECTED UNTIL AROUND SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:30 PM CST, 28 minutes earlier.
Area forecast discussion, Nov 14, 3:30 PM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CST TUE NOV 14 2006 .DISCUSSION... THE BIG DIG IS UNDERWAY. THE DEVELOPING STORM SYSTEM WILL DROP SOUTH INTO OKLAHOMA EARLY WEDNESDAY MORNING BRINGING US STRONG NORTHERLY WINDS. THE SURFACE PRESSURE GRADIENT WILL SUPPORT 30 MPH SUSTAINED WINDS. AND WITH THE UPPER JET RIGHT OVER US WEDNESDAY AND MASSIVE SINKING MOTION IN THE ATMOSPHERE, OCCASIONAL WIND GUSTS TO 50 MPH WILL BE POSSIBLE. EXPECT TO SEE SUSPENDED DUST IN THE AIR. DEWPOINTS ARE PROGGED TO FALL TO THE 20S AND EVEN TEENS TOMORROW. AS THE STORM SYSTEM LIFTS NORTHEAST TO THE GREAT LAKES REGION WED NIGHT, THE WINDS WILL DECREASE AND THE SURFACE HIGH PRESSURE CENTER WILL SLIDE SOUTH OVER THE RIO GRANDE PLAINS. WITH LIGHT WINDS, AND COLDER DRIER ATMOSPHERE OVER US, TEMPERATURES WILL FALL TO THE 30S WITH FREEZING TEMPERATURES ACROSS MOST OF THE WESTERN HILL COUNTRY. A NORTHWEST FLOW REMAINS OVERHEAD THROUGH THE PERIOD WITH OCCASIONAL SHORT WAVE TROUGHS PASSING THROUGH THE STATE. THIS WILL KEEP OUR TEMPS ON THE MILD SIDE WITH MAINLY NORTHEAST SURFACE WINDS. PRECIPITABLE WATER VALUES REMAIN BELOW 1 INCH AFTER WEDNESDAYS FROPA, SO WILL NOT MENTION ANY PRECIP BEYOND TONIGHT. && .FIRE WEATHER... AS STATED ABOVE, THE PROJECTED LOW RELATIVE HUMIDITIES AND STRONG NORTHERLY WINDS WEDNESDAY WILL CAUSE DANGEROUS FIRE BEHAVIOR. NIGHTTIME HUMIDITIES WILL RECOVER TO NEAR 60 PERCENT. AND DAYTIME HUMIDITIES THURSDAY WILL AGAIN FALL BELOW 25 PERCENT WITH MUCH LIGHTER WINDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 58 72 42 70 / 10 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 57 72 41 70 / 10 0 0 0 DEL RIO INTL AIRPORT 54 74 36 75 / - 0 0 - SAN ANTONIO INTL AIRPORT 55 74 39 72 / 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 8 AM WEDNESDAY TO 6 PM WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. WIND ADVISORY FROM 8 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. && 06/08
Hazardous weather outlook, Nov 14, 12:03 PM CST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1203 PM CST TUE NOV 14 2006 TXZ171>173-183>194-202>209-217>225-228-151215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1203 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A PACIFIC COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT TO THE EARLY MORNING ON WEDNESDAY. THIS WILL BRING WINDY CONDITIONS TO THE AREA ON WEDNESDAY. .DAY TWO...WEDNESDAY NORTH AND NORTHWEST WINDS 20 TO 30 MPH...WITH GUSTS UP TO NEAR 40 TO 45 MPH...IS LIKELY ACROSS SOUTH CENTRAL TEXAS WEDNESDAY IN WAKE OF A STRONG COLD FRONT. A WIND ADVISORY WILL LIKELY BE REQUIRED FOR WEDNESDAY. IN ADDITION TO THE STRONG WINDS...THE FRONT WILL USHER IN DRIER AIR. A FIRE WEATHER WATCH IS IN EFFECT FOR THE COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITY ON WEDNESDAY FROM 9 AM TO 6 PM CST. .DAY THREE...THURSDAY THE COLDEST OVERNIGHT LOWS SINCE LATE MARCH IS EXPECTED THURSDAY MORNING...AS LOWS FALL TO NEAR FREEZING TO MID 30S OVER THE HILL COUNTY TO THE MID AND UPPER 30S ACROSS THE REST OF SOUTH CENTRAL TEXAS. THIS MAY BE THE FIRST FREEZE FOR PARTS OF THE TEXAS HILL COUNTRY FOR THIS FALL...ESPECIALLY IN PROTECTED VALLEYS AND CANYONS. BE SURE TO TAKE ACTION TO PROTECT PLANTS AND PETS FROM THE COLD...AND EXPOSED PIPES IN AREAS AFFECTED BY FREEZING TEMPERATURES OVER PARTS OF THE HILL COUNTRY. .DAYS FOUR THROUGH SEVEN...FRIDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT ANY WIND DAMAGE ON WEDNESDAY.
In the hours before
Special weather statement, Nov 14, 3:46 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CST TUE NOV 14 2006
TXZ171>173-183>194-202>209-217>225-228-150845-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
346 PM CST TUE NOV 14 2006
...WINDY ON WEDNESDAY AND MUCH COLDER WEDNESDAY NIGHT...
A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS AFTER
MIDNIGHT TONIGHT THROUGH THE PREDAWN HOURS ON WEDNESDAY...
BRINGING WINDY CONDITIONS TO SOUTH CENTRAL TEXAS WEDNESDAY.
NORTHWEST WINDS 20 TO 35 MPH...WITH GUSTS NEAR 40 TO 45 MPH...IS
LIKELY ACROSS SOUTH CENTRAL TEXAS WEDNESDAY...IN WAKE OF THE
STRONG COLD FRONT. A WIND ADVISORY IS IN EFFECT FOR WEDNESDAY.
AS WINDS DIMINISH WEDNESDAY NIGHT AND EARLY THURSDAY MORNING...
WITH VERY DRY CONDITIONS...TEMPERATURES WILL FALL RAPIDLY
UNDER MOSTLY CLEAR SKIES.
THE COLDEST OVERNIGHT LOWS SINCE LATE MARCH IS EXPECTED WEDNESDAY
NIGHT AND EARLY THURSDAY MORNING. LOWS ARE EXPECTED TO FALL TO
NEAR FREEZING AND LOWER 30S OVER PARTS OF THE HILL COUNTRY.
THIS MAY BE THE FIRST FREEZE FOR PARTS OF THE TEXAS HILL COUNTRY
THIS FALL. LOWS ACROSS THE REST OF SOUTH CENTRAL TEXAS WILL BE IN
THE MID 30S TO NEAR 40.
BE SURE TO TAKE ACTION TO PROTECT PLANTS AND PETS FROM THE
COLD...AND EXPOSED PIPES IN AREAS AFFECTED BY FREEZING
TEMPERATURES OVER PARTS OF THE HILL COUNTRY.
LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATES ON
THESE EVOLVING WEATHER PATTERNS.
THE AVERAGE DATE OF THE LAST FREEZE AND FIRST FREEZE OF THE
YEAR FOR SELECTED AREAS ACROSS SOUTH CENTRAL TEXAS FROM 1950
TO 2006 IS LISTED BELOW.
AVERAGE FIRST AND LAST DATE OF FREEZES 1950 TO 2006
LOCATION AVERAGE LAST AVERAGE FIRST
FREEZE FREEZE
AUSTIN MABRY FEB 24 DEC 2
AUSTIN BERGSTROM MAR 6 NOV 25
BLANCO MAR 21 NOV 10
BOERNE MAR 22 NOV 11
CARRIZO SPRINGS FEB 19 NOV 30
DEL RIO FEB 21 DEC 1
EAGLE PASS FEB 18 DEC 5
GONZALES FEB 28 NOV 30
JOHNSON CITY MAR 20 NOV 13
NEW BRAUNFELS MAR 8 NOV 24
ROCKSPRINGS MAR 18 NOV 19
SAN MARCOS MAR 6 NOV 22
SAN ANTONIO MAR 1 NOV 25The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 6:47 AM CST | Fire Weather Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 9 hr |
| Nov 14, 3:59 PM CST | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.